Fairmont Private Schools Tour

Name of hosting organisation: Fairmont Private Schools
Date: 23/01/2020 from 8:45 am – 3:15 pm
Location: Fairmont Historic Anaheim Campus and Fairmont Prepatory Academy
Programme:
8:45 am Meet in the lobby of the Hyatt Regency Long Beach
9:00 am Coach departs (45 minutes travel time)
9:45 am Arrive in Anaheim
10:00 am Tour of Fairmont Historic Anaheim Campus (junior high)
11:15 am Coach departs (15 minutes travel time)
11:30 am Arrive Fairmont Prepatory Academy (High School)
11:45 am Welcome from the headmaster & administration
12:30 pm Lunch in the courtyard
1:15 pm Tour of Fairmont Prep Academy
2:30 pm Coach departs for Hyatt Regency Long Beach (45 minutes travel time)
3:15 pm Arrival at Hyatt Regency Long Beach

Please contact Betty Petersen on bpetersen@fairmontschools.com



© ICEF GmbH